# SDR CA190715010

- Difficulty date: July 15, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Bombdr DHC8400
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Plate
- Part number: 85750993
- Condition: Out Of Position
- Location: Te Flap
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) FLAP ASSY. GAP TO SHANK AND INSUFFICIENT SHIMMING FOUND BETWEEN BASE PLATE (85750993) AND FORK FITTING (85750995) ++X++ (TC# 20190715010)
